Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Topologically defined classes of going-down domains


Author: Ira J. Papick
Journal: Bull. Amer. Math. Soc. 81 (1975), 718-721
MSC (1970): Primary 13A15, 13F05; Secondary 54C10
DOI: https://doi.org/10.1090/S0002-9904-1975-13835-3
MathSciNet review: 0379481
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13A15, 13F05, 54C10

Retrieve articles in all journals with MSC (1970): 13A15, 13F05, 54C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13835-3